# SDR YENA2023101801262

- Difficulty date: October 13, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 8,567 hours, 1,618 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1926, LGW-JFK. (ETOPS) 'ON ROLLOUT RECEIVED ENG 2 REV UNLOCKED ENG 2 REV LOCKED MSG. COMPLIED WITH ECAM AND SHUTDOWN ENG 2; ENG #2 REV PLACED ON MDDR 526291. REF LP 3674793, ITEM 1. A/C OK FOR CONTINUED SERVICE. MEL 78-30-01B WAS APPLIED ON 10/15/23 LOGPAGE 3674793-1, PER MCC BOB REFERENCING INFO NOTICE 2022-M011TR-A EC 2023-0093-EASA WAS ACCOMPLISHED ON THIS AIRCRAFT.
